Home > Myasthenia gravis > Neuropathy > Myasthenia gravis and Neuropathy
Review: could Myasthenia gravis cause Neuropathy (Peripheral neuropathy)?
We study 1,243 people who have Myasthenia gravis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
Get connected: join a mobile support group for people who have Myasthenia gravis and Neuropathy >>>
Myasthenia gravis (a chronic condition that causes muscles to tire and weaken easily) (latest reports from 8,751 patients) can be treated by Mestinon, Prednisone, Pyridostigmine Bromide, Cellcept, Prednisolone, Azathioprine.
Neuropathy (damage to nerves) (latest reports from 26,352 patients) has been reported by people with multiple myeloma, high blood cholesterol, diabetes, high blood pressure, peripheral neuropathy.
On Sep, 21, 2014: No report is found.
Do you have Myasthenia Gravis and Neuropathy?
Get connected! Join a mobile support group:
- group for people who have Myasthenia gravis
- group for people who have Neuropathy
Comments from related studies:
From this study (3 days ago):
Very upset on Sep, 11, 2014:
I had a cortisone shot in my knee. I had never had it before in my other knee. I told doctor I had had another item began with "S" and no problem. This is not my original doctor. He said we start with cortisone as it is cheaper. The first day I had a horrific headache, then red flushing face, then the second day I had horrific pelvic pain. Now nights I have burning top of feet and arms to hands. So much for starting with cheap. I've been dx with idiopathic peripheral neuropathy because they don't know what causes it. They claim it is not reversible. Well, I won't take the drug they suggest as it is given to folks for seizures. Yes, I'm very upset but I will lick it.
From this study (4 days ago):
1. Alcohol abuse
2. Poor nutrition
3. Poor hydration
4. Limited mobility; no daily exercise or walking
5. Severe GERD, possibly due to once weekly bone medicine
From this study (5 days ago):
I have severe night neuropathy in my feet
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- What are effects of gabapentin when taking stress test?
I am seeing a neurologist, and have been referred to a cardiologist before final diagnosis. My initial test was good, but the cardiologist recommended I have a stress test to complete his evaluation.
- Can i do anything to help dysphonia associated with prednisone tablets?
Taking Prednisone tablets for temporal arteritis. Noticed voice getting hoarse and believe go be dysphonia side effect. Wondering if anything I can do to help alleviate.
- Can trileptal cause a-fib
I had an ablation. I got irregular hr on lyrica for neuropathy peripheral.md changed to oxcarbazepine. do these drugs cause a-fib. what is best pain med that does not cause a-fib or tachycardia.cymbalta,paxil Prozac caused atrial tachy and a-fib.?
More questions for: Myasthenia gravis, Neuropathy
You may be interested at these reviews (what is this?):
- Lyrica varied widely
I was prescribed Lyrica for treatment of chronic pain. It was ineffective, but it knocked out the symptoms of interstitial. However, it also caused rapid weight gain (I went from 110 to 130 lbs. in just a few weeks) and my ankles started to swell. The pain doctor advised me to discontinue the dru ...
- I need advise, badly ckd!!
The orthostatic BP started in mid April, I was only dizzy upon wakening then it would subside. I have never been a big breakfast eater so I started doing that. We were in Disney later in April and I was extremely fatigued, to the point of not wanting to walk, Disney would be the first time I passe ...
- Review: could lyrica cause intracranial pressure increased?
One dose (75mg) caused severe head pain (increased intracranial pressure) and nausea.
More reviews for: Myasthenia gravis, Neuropathy
Common treatments for Myasthenia Gravis and their efficacy:
Could your drug cause it?
Studies of common Myasthenia gravis symptoms:
Neuropathy related symptom studies:
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.